# SDR C1HA200085005

- Difficulty date: November 24, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL DID NOT EXTEND AND LOCK ON SHORT FINAL.  RECYCLED GEAR AND NOSEWHEEL DID NOT EXTEND AND LOCK. THROTTLED TO IDLE, GEAR HORN SOUNDED.  ON DOWN WIND GEAR EXTENDED NORMALLY.  CLEANED AND LUBED NOSE LANDING GEAR AND SWITCHES.  JACKED NOSE CYCLED GEAR 6 TIMES ALL INDICATIONS OK, NOSE GEAR LIGHT GREEN WHEN GEAR DOWN AND LOCKED PER MM 32-61-07.
